JournalszaaVol. 12, No. 1pp. 171–178

An Existence Theorem for Control Problems with Unbounded Control Domain

  • H. Kraut

    Leipzig, Germany
An Existence Theorem for Control Problems with Unbounded Control Domain cover
Download PDF

Abstract

Control problems of Dieudonné-Rashevsky type for multiple integrals, generalized in the sense of E.J. McShane and L. C. Young, are considered. For the case of unbounded control domains an existence theorem for optimal generalized processes is proved.

Cite this article

H. Kraut, An Existence Theorem for Control Problems with Unbounded Control Domain. Z. Anal. Anwend. 12 (1993), no. 1, pp. 171–178

DOI 10.4171/ZAA/573